2 doctors weighed in:

I have had a IUD just put in a month ago. This period I am on has lasted longer than a week. And not my normal should I be worried?

2 doctors weighed in
Dr. Pavel Conovalciuc
Family Medicine
1 doctor agrees

In brief: Possibly

What iud are you on? Mirena (levonorgestrel)? If so, it can cause what you have.
Periods can be longer than expected, irregular, breakthrough bleeding. Wait another one or two and see what it does. If same thing happens, then you will get to decide whether you want to keep it or find something else.

In brief: Possibly

What iud are you on? Mirena (levonorgestrel)? If so, it can cause what you have.
Periods can be longer than expected, irregular, breakthrough bleeding. Wait another one or two and see what it does. If same thing happens, then you will get to decide whether you want to keep it or find something else.
Dr. Pavel Conovalciuc
Dr. Pavel Conovalciuc
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors